# SDR SWAA2024110142083

- Difficulty date: September 25, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED STA294.5 AND RBL52 AT FWD GALLEY AREA 2024-600354<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 7 AND STEP 8;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25.;[03] ON STEP 12; TOOL USED P/N: XRP-3000; S/N: 1998072; CAL DUE: 23-JAN-25.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM STA294.5 BETWEEN RBL15 TO RBL60 AT FWD GALLEY AREA I.A.W B737-800 B737-800 SRM 53-10-51-2R-16 REPAIR 16.   SEE INDIVIDUAL SIGN-OFF BELOW;[05] PERFORMED PERMANENT REPAIR ON FLOOR BEAM STA294.5 BETWEEN RBL15 TO RBL60 AT FWD GALLEY AREA I.A.W B737-800 B737-800 SRM 53-10-51-2R-16 REPAIR 16.  SEE INDIVIDUAL SIGN-OFF BELOW AS RII
